Skip to Content

User Reviews for Augmentin

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Augmentin.

Filter by:

User Ratings

10
   
28%(3)
9
   
10%(1)
8
   
19%(2)
7
   
0%(0)
6
   
0%(0)
5
   
0%(0)
4
   
0%(0)
3
   
0%(0)
2
   
19%(2)
1
   
28%(3)

Augmentin Rating Summary

5.6/10 Average Rating

11 Ratings with 7 User Reviews

What next?Compare all 380 medications used in the treatment of Urinary Tract Infection.

Reviews for Augmentin to treat Urinary Tract Infection

"I was prescribed 250/125 Augmentin 3x daily for a bad UTI that was turning into a kidney infection and hadn't responded to Cipro. The fatigue, fever, and chills are bad enough with a UTI, but add Augmentin and it amplified it by 10. I have been in bed since I started taking it two days ago, I can't stop shaking and my joints feel like they're going to explode! Not to mention the vivid, hallucenenic type nightmares and the constant feeling of paranoia and feeling on the brink of a panic attack!! If you have anxiety like I do DO NOT TAKE THIS UNLESS YOU HAVE TO!!! I had a mental breakdown about taking another dose as I don't feel I can handle these side effects much longer. 9/10 would not take again, doesn't seem to be helping the infection"

   
2.0

NeverAgain94 (taken for less than 1 month) September 6, 2017

1 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"Feeling horrendous, like I'm being poisoned! Was prescribed this after a trip to A&E with an upper UTI/kidney infection. I don't normally take meds and I'm trying to avoid antibiotics as I have leaky gut but the Dr urged me to take them as the infection was so bad. Anyway, the first day or 2 weren't too bad but then I woke up and felt like I'd been hit by a freight train. Here are some of the things I've been experiencing: Nausea, bloating, thrush, severe migraine like headaches, loss of appetite, depression and mood swings, paranoia, anxiety, dehydration due to constant urination, burning pain in my limbs and a stiff neck, a feeling of being hungover each morning, dizziness and 'brain fog' and a dry cough! Never taking these again!!!"

   
1.0

LauraH1981 June 12, 2017

12 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"Had UTI. Took Augmentin 875 twice a day for 2 weeks. Worked like a charm. Took it with Greek Yogurt and had no gastrointestinal problems."

   
10

Dave 2 March 11, 2016

40 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I was given Augmentin to take after I Got an ear infection in the left ear but also had a perferated ear drum on the right. I went to the drs after a week and not only had the infection started to heal I now had an infection in both ears. He prescribed me more and seemed stumped as to why i was not improving. Its now been 2 weeks and I have suffered diarrhea and have been dealing with thrush for the past 3 days. On top of this I am constantly in a massive state of confusion and my skin is dry and red, my pill have ceased to work. I have stopped taking them and am seeing the dr tomorrow. Not only did the antibiotics not help my original problem now i have a whole list of other issues i need to fix."

   
1.0

Anonymous August 15, 2015

13 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"After a few days taking Augmentin I had shortness of breath, dizziness and my tongue starting to swell up. My skin felt like was on fire. I had to go to ER, doctor there said I was allergic to that medicine."

   
1.0

Donna louise (taken for 6 months to 1 year) May 5, 2013

40 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I took this for my urinary tract infection, and although it cleared that up, one of the side effects of this medicine was diarrhea and thrush. I got both, but the thrush was the worst. I had to stop the course of antibiotics before I should have because of the severity of my thrush which I also passed on to my partner, oh joy. I stopped taking it now 4 days ago and I still have a mild dose of thrush even though I have taken 2 Canestan tablets and now a Pessary... fingers crossed this should be the end of it."

   
2.0

ohjoy4me October 24, 2011

44 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I was on Augmentin twice a day for 7 days. I thought I would have diarrhea and cramps, headaches all the fun stuff with antibiotics but all that happened to me is about 2 hours after taking it I found myself VERY sleepy which it was bedtime anyways. Just try to take it 2 to 3 hours BEFORE bed so it won't upset you stomach while you are sleeping. Also what really helped me is drinking Dan Active yogurt so I get no diarrhea while taking it and it works well but I also was taking Culturelle (Probiotics). That AND the yogurt helped with diarrhea very well. "

   
9.0

Melani June 5, 2011

92 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

Hide